RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 1996, Volume 3, Number 3, Pages 71–83 (Mi da441)  

This article is cited in 41 scientific papers (total in 42 papers)

On extensions of partial geometries containing small $\mu$-subgraphs

A. A. Makhnev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Full text: PDF file (1302 kB)

Bibliographic databases:
UDC: 519.14
Received: 30.03.1995
Revised: 16.05.1996

Citation: A. A. Makhnev, “On extensions of partial geometries containing small $\mu$-subgraphs”, Diskretn. Anal. Issled. Oper., 3:3 (1996), 71–83

Citation in format AMSBIB
\Bibitem{Mak96}
\by A.~A.~Makhnev
\paper On extensions of partial geometries containing small $\mu$-subgraphs
\jour Diskretn. Anal. Issled. Oper.
\yr 1996
\vol 3
\issue 3
\pages 71--83
\mathnet{http://mi.mathnet.ru/da441}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1490430}
\zmath{https://zbmath.org/?q=an:0934.51005}


Linking options:
  • http://mi.mathnet.ru/eng/da441
  • http://mi.mathnet.ru/eng/da/v3/i3/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Makhnev, “Partial geometries and their extensions”, Russian Math. Surveys, 54:5 (1999), 895–945  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. A. Makhnev, A. A. Vedenev, A. N. Kuznetsov, V. V. Nosov, “On good pairs in edge-regular graphs”, Discrete Math. Appl., 13:1 (2003), 85–104  mathnet  crossref  crossref  mathscinet  zmath
    3. A. A. Makhnev, “On the strong regularity of some edge-regular graphs”, Izv. Math., 68:1 (2004), 159–180  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. I. Kazarina, A. A. Makhnev, “On local $GQ(s,t)$ graphs with strongly regular $\mu$-subgraphs”, St. Petersburg Math. J., 17:3 (2006), 443–452  mathnet  crossref  mathscinet  zmath
    5. A. L. Gavrilyuk, A. A. Makhnev, “Amply regular graphs and block designs”, Siberian Math. J., 47:4 (2006), 621–633  mathnet  crossref  mathscinet  zmath  isi
    6. A. A. Makhnev, M. S. Nirova, “Slender partial quadrangles and their automorphisms”, Algebra and Logic, 45:5 (2006), 344–352  mathnet  crossref  mathscinet  zmath
    7. A. A. Makhnev, D. V. Paduchikh, “A new estimate for the vertex number of an edge-regular graph”, Siberian Math. J., 48:4 (2007), 653–665  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    8. M. S. Nirova, “O vpolne regulyarnykh grafakh s $b_1\le5$”, Sib. elektron. matem. izv., 4 (2007), 1–11  mathnet  mathscinet  zmath
    9. A. A. Makhnev, N. V. Chuksina, “O khoroshikh parakh vershin v reberno regulyarnykh grafakh s $k=3b_1-1$”, Tr. IMM UrO RAN, 14, no. 4, 2008, 119–134  mathnet  elib
    10. K. S. Efimov, A. A. Makhnev, “Vpolne regulyarnye grafy s $\mu\le k-2b_1+3$”, Tr. In-ta matem., 16:1 (2008), 28–39  mathnet
    11. V. I. Kazarina, A. A. Makhnev, “O reberno regulyarnykh grafakh s $b_1=5$”, Vladikavk. matem. zhurn., 11:1 (2009), 29–42  mathnet  mathscinet
    12. A. A. Makhnev, N. V. Chuksina, “Ob avtomorfizmakh silno regulyarnogo grafa s parametrami $(95,40,12,20)$”, Vladikavk. matem. zhurn., 11:4 (2009), 44–58  mathnet
    13. A. L. Gavrilyuk, A. A. Makhnev, D. V. Paduchikh, “Distantsionno regulyarnye grafy, v kotorykh okrestnosti vershin izomorfny grafu Gevirttsa”, Tr. IMM UrO RAN, 16, no. 2, 2010, 35–47  mathnet  elib
    14. K. S. Efimov, A. A. Makhnev, M. S. Nirova, “O vpolne regulyarnykh grafakh s $k=10$, $\lambda=3$”, Tr. IMM UrO RAN, 16, no. 2, 2010, 75–90  mathnet  elib
    15. K. S. Efimov, “Ob avtomorfizmakh silno regulyarnogo grafa s parametrami $(75,32,10,16)$”, Sib. elektron. matem. izv., 7 (2010), 1–13  mathnet  mathscinet
    16. A. A. Makhnev, A. A. Tokbaeva, “Ob avtomorfizmakh silno regulyarnogo grafa s parametrami (76,35,18,14)”, Tr. IMM UrO RAN, 16, no. 3, 2010, 185–194  mathnet  elib
    17. M. M. Isakova, A. A. Makhnev, “Ob avtomorfizmakh silno regulyarnogo grafa s parametrami (64,35,18,20)”, Tr. IMM UrO RAN, 16, no. 3, 2010, 96–104  mathnet  elib
    18. Belousov I.N., Makhnev A.A., “Parameters of semilinear Higman graphs”, Doklady Mathematics, 81:2 (2010), 289–292  crossref  mathscinet  zmath  isi  elib  scopus
    19. A. K. Gutnova, A. A. Makhnev, “O grafakh, v kotorykh okrestnosti vershin yavlyayutsya psevdogeometricheskimi grafami dlya $GQ(3,3)$”, Tr. In-ta matem., 18:1 (2010), 28–35  mathnet
    20. A. K. Gutnova, “Ob avtomorfizmakh silno regulyarnogo grafa s parametrami $(245,64,18,16)$”, Sib. elektron. matem. izv., 8 (2011), 4–18  mathnet
    21. A. A. Makhnev, D. V. Paduchikh, “On graphs in which neighborhoods of vertices are isomorphic to the Higman–Sims graph”, Proc. Steklov Inst. Math. (Suppl.), 279, suppl. 1 (2012), 73–83  mathnet  crossref  isi  elib
    22. A. A. Makhnev, N. V. Chuksina, “On automorphisms of a strongly regular graph with parameters $(210,95,40,45)$”, Proc. Steklov Inst. Math. (Suppl.), 279, suppl. 1 (2012), 62–72  mathnet  crossref  isi  elib
    23. Burichenko V.P., Makhnev A.A., “On automorphisms of strongly regular locally cyclic graphs”, Doklady Mathematics, 84:3 (2011), 778–782  crossref  mathscinet  zmath  isi  elib  elib  scopus
    24. Gutnova A.K., Makhnev A.A., “Graphs in Which the Neighborhoods of Vertices are Pseudogeometric Graphs for GQ(3,5)”, Doklady Mathematics, 83:3 (2011), 376–379  crossref  mathscinet  zmath  zmath  isi  elib  elib  scopus
    25. K. S. Efimov, A. A. Makhnev, “O vpolne regulyarnykh grafakh s $k=11$, $\lambda=4$”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 154, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2012, 83–92  mathnet
    26. K. S. Efimov, “Classification of amply regular graphs with $b_1=6$”, Proc. Steklov Inst. Math. (Suppl.), 283, suppl. 1 (2013), 46–55  mathnet  crossref  isi  elib
    27. A. A. Makhnev, D. V. Paduchikh, “Graphs in which neighborhoods of vertices are isomorphic to the Mathieu graph”, Proc. Steklov Inst. Math. (Suppl.), 283, suppl. 1 (2013), 91–99  mathnet  crossref  isi  elib
    28. M. S. Nirova, “On strongly regular graphs with $b_1<24$”, Proc. Steklov Inst. Math. (Suppl.), 283, suppl. 1 (2013), 111–118  mathnet  crossref  isi  elib
    29. “Makhnev Aleksandr Alekseevich (on his 60th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), 1–11  mathnet  crossref  mathscinet
    30. A. A. Makhnev, M. S. Nirova, “On strongly regular graphs with $b_1<26$”, Discrete Math. Appl., 24:1 (2014), 13–20  mathnet  crossref  crossref  mathscinet  elib  elib
    31. A. A. Makhnev, D. V. Paduchikh, “Exceptional strongly regular graphs with eigenvalue 3”, Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 93–101  mathnet  crossref  mathscinet  isi  elib
    32. Makhnev A.A., “On Graphs Whose Local Subgraphs Are Strongly Regular with Parameters (99,14,1,2)”, Dokl. Math., 88:3 (2013), 737–740  crossref  mathscinet  zmath  isi  elib  scopus
    33. Isakova M.M., Makhnev A.A., “On Graphs Whose Local Subgraphs Are Strongly Regular with Parameters (162,21,0,3)”, Dokl. Math., 88:2 (2013), 548–551  crossref  mathscinet  zmath  isi  elib  scopus
    34. Makhnev A.A., “On Graphs Whose Local Subgraphs Are Strongly Regular with Parameters (115, 18, 1, 3)”, Dokl. Math., 88:1 (2013), 468–472  crossref  mathscinet  zmath  isi  elib  scopus
    35. Makhnev A.A., Paduchikh D.V., “On Automorphisms of Strongly Regular Graphs with Parameters (486,100,22,20)”, Dokl. Math., 87:2 (2013), 189–192  crossref  mathscinet  zmath  isi  elib  scopus
    36. Makhnev A.A., Tokbaeva A.A., “On Graphs with Strongly Regular Local Subgraphs with Parameters (196,45,4,12)”, Dokl. Math., 89:3 (2014), 276–278  crossref  mathscinet  zmath  isi  elib  scopus
    37. Kagazezheva A.M., Makhnev A.A., “On Graphs with Strongly Regular Local Subgraphs with Parameters (111,30,5,9) Or (169,42,5,12)”, Dokl. Math., 89:3 (2014), 283–286  crossref  mathscinet  zmath  isi  elib  scopus
    38. Makhnev A.A., Paduchikh D.V., “On Graphs Whose Local Subgraphs Are Strongly Regular with Parameters (144,39,6,12)”, Dokl. Math., 89:2 (2014), 235–238  crossref  mathscinet  zmath  isi  elib  scopus
    39. Kabanov V.V., Makhnev A.A., “On Graphs in Which All Neighborhoods of Vertices Are Locally Pseudocyclic Graphs”, Dokl. Math., 89:1 (2014), 76–79  crossref  mathscinet  zmath  isi  elib  scopus
    40. Belousov I.N., Makhnev A.A., “on Extensions of Strongly Regular Graphs Without Triangles With Eigenvalue 3”, Dokl. Math., 90:1 (2014), 395–398  crossref  mathscinet  zmath  isi  elib  scopus
    41. Efimov K.S., Makhnev A.A., “on Graphs With in Strongly Regular Local Subgraphs Having Parameters (88,27,6,9)”, Dokl. Math., 91:1 (2015), 80–83  crossref  mathscinet  zmath  isi  elib  scopus
    42. A. A. Makhnev, “Silno regulyarnye grafy so vtorym sobstvennym znacheniem 4 i ikh rasshireniya”, Tr. In-ta matem., 23:2 (2015), 82–87  mathnet
  • Дискретный анализ и исследование операций
    Number of views:
    This page:269
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020